MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT INJECT W TRABECULAR MICRO-BYPASS SYSTEM; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION ISTENT INJECT W TRABECULAR MICRO-BYPASS SYSTEM; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number G2-W-US
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: the device was not available; therefore, product testing on the actual device could not be performed.The device history record review of the manufacturing lot was performed and there were no non-conformities found to be related to the reported event.A review of the device labeling and associated risk documents was completed.Malpositioned stent is identified in the labeling as a known inherent risk of trabecular micro-bypass stent procedure.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.An adverse event appears to have occurred but does not appear to have been a problem with the device or the way it was used.Malpositioned stent is an established risk associated with use of the device, which is clearly specified in the product's labeling.Based on the information received, the root cause of the reported event could not be conclusively identified.Mfr# reference: (b)(4).
 
Event or Problem Description
It was reported that following a cataract surgery and the implantation of the first stent (of two stents) from a trabecular microbypass stent system, the surgeon attempted to deploy the second stent but noticed that the first stent had moved from it's implanted location.Per report, the second stent was not deployed in the eye, and a back-up device was used to complete the procedure.The report noted that no stents were removed from the eye intraoperatively.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: d9, g2, g3, h3.The device was returned loose in the unsealed thermoform packaging tray, and no stents were returned.The device evaluation was completed, and the trocar was found broken at the splay.This finding likely occurred due to how the device was shipped back.No other nonconformances were found related to the reported event.Based on these findings, the root cause of the customer¿s reported issue was not conclusively identified.Mfr# reference: (b)(4).

Brand Name
ISTENT INJECT W TRABECULAR MICRO-BYPASS SYSTEM
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer (Section G)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
brittany massey
229 avenida fabricante
san clemente, CA 92672
949367960
MDR Report Key23606668
Report Number2032546-2025-00123
Device Sequence Number18442485
Product Code OGO
UDI-Device Identifier00853704002319
UDI-Public01008537040023191032953617280531
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P170043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2-W-US
Device Lot Number329536
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown